# SDR 98FDEA00320

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Inoperative
- Location: Nr 3 Bleed Air
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

REPEAT WRITE-UP FROM DISCREPANCY NR 01199454 ENGINE NR 3 STRUT OVERHEAT LIGHT ON.  OVERHEAT LIGHT CAME ON PASSING FLIGHT LEVEL 250 AND APPROXIMATELY 20 MINUTES INTO FLIGHT.  BOTH PACKS ON NR 1 BLEED OFF, NR 2 OPEN NR 3 OPEN CLIMB POWER WITHIN PARAMETERS.  ADMINISTERED RED TABS CHECKLIST AND THE LIGHT WENT OUT.  CONTINUED FLIGHT ON ONE PACK FOR REST OF FLIGHT. PULLED NR 3 STRUT PANELS AND RAN ENGINE TO CHECK FOR BLEED LEAKS.  NO LEAKS FOUND BUT NR 3 BLEED AIR SHUTOFF VALVE FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED NR 3 SHUTOFF VALVE AND OPERATIONAL CHECKED AND LEAK CHECKED NORMAL.  RAN NR 3 ENGINE AT HIGH POWER AND STRUT OVERHEAT CHECKS NORMAL.  REINSTALLED PANELS, OK FOR SERVICE.
